# SDR YV3R2021020400431

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: N34TB
- Make and model: Robsin R44RAVENII
- Aircraft serial: 0798
- Aircraft time: 1,342 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 2492
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 WAS INDICATING ERRATIC.
